Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Feeling difficulty while urination. WBC and blood in urine. Taking cipro. Need further medication?

hi i have this problem that when i pee it feels like there is something inside the very tip of my penis . when to the doc the other day and had some white blood cells and some blood in my urin. he put me on cipro and it seem to help. but i still have a little discomfert at the tip and when i get done urineating it has a little buring pain for about 10 sec and goes away
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query Based on the fact it appears that you have UTI. which is confirmed by your urine report. Please continue the drugs that have been prescribed by your Dr.for a week and ensure to take large quantity of water..It should subside over a period of a week
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor